# SDR IPXA2023042625701

- Difficulty date: April 19, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 68,348 hours, 22,852 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 141T293815
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - VERTICAL CHORD CRACK AT NOSE W/W STA 287 RBL 25 (REPAIR) PERFORMED NDT/ET FOR THE BEND RADIUS AREA OF REPAIR PARTS ,PER 767 NDT MANUAL PART6 51-00-19 REV:134.08. NO CRACK WAS FOUND. PERFORMED NDT/ET FOR THE CUTOUT AREAS, PER B767 NDT MANUAL PART 6, 51-00-19, REV:134.08. NO CRACK WAS FOUND. PERFORMED THE HEAT TREATMENT FROM 7075-O-080 CLAD TO T62 CONDITION. I.A.W. SRM 51-70-12-0G REV.:86.00 PAGE 4 OF 8 AND SPWPS-HT-008 REV.:30 AND SPDS-HT-005 REV.:33 (REFER TO SHOP LOG NO.:2023-126) SRM 51-70-12-0G IS A SPLICE REPAIR AND CLASSIFIED AS MAJOR PER GMM 05.04.01.02 MAJOR/MINOR TREE. I.A.W. BOEING 767-300F SRM:51-70-12-0G REV.:86.00, COMPLETED THE MACHINING FILLER THICKNESS. I.A.W SWPM 20-10-11, 20-10-12 REV 82.00 REMOVED WIRE FOR ACCESS AT MEC STA 287 RBL 25. VERIFY CUT AND REMOVE THE DAMAGE AREA I.A.W SRM 51-70-12-0G FIG.1 STEP 1 REV.86.00. VERIFY ALL REPAIR PARTS OK TO INSTALL I.A.W SRM 51-70-12-0G FIG.1 STEP 2 TO STEP 8 REV. 86.00. PERFORM FINAL INSPECTION FOR REPAIR AREA I.A.W SRM 51-70-12-0G FIG.1 STEP 9 TO STEP 10 REV. 86.00. I.A.W SWPM 20-10-11, 20-10-12 REV 82.00 INSTALLED WIRE AT MEC STA 287 RBL 25, WL159~WL185. CONDITION CHECK NORMAL. 1.PERFORM REPAIRED DAMAGE AREA I.A.W EO-20118-REQ005. 2.JOB COMPLETED. REVIEWED
